Couldn't find what you looking for?

TRY OUR SEARCH!

I took the morning after pill on the 17th day of my cycle last month and got my period early on day 21 of a normally 28 day cycle. This month i am 7 days late but did not have unprotected sex. I have taken 2 HPt and both negative. What could be wrong ? I am getting
cramps for the last few days but no period. I am very stressed.. Is it possible I will not get a period this month?

Thanks

Louise

Loading...

If it helps, same thing happen to my best friend, and since she had irregular periods once before, her gynecologist had put her on the pill to help regulate her cycle. Morning after pill is just like the regular pill, only it’s much stronger. They both have female hormones, and when you take morning after pill normal levels of hormones in your body rise, so it’s very likely that it will disturb your normal menstrual cycle, and definitely if you were stressed out this month, it’s going to be late, and it probably will not skip a month if you haven’t had any problems before. But anyway, it shouldn’t be late next month, or after that because things should get back to normal.
Reply

Loading...